# SDR QXEA2022051600194

- Difficulty date: May 15, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N648QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 17000789
- Aircraft time: 8,208 hours, 5,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 330131
- Part serial: 648QXLHFWD
- Condition: Inoperative
- Location: Zone 200
- Part time: 8,205 hours, 5,023 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS OVER AISLE ROWS 3+5 NOT ILLUMINATING. REMOVED FROM SERVICE. R+R FWD LH EMERGENCY LIGHT POWER UNIT BATTERY REF. E175 AMM TASK 33-50-01-000-802-A & 33-50-01-400-802-A. OPS TEST GOOD. NO FURTHER DEFECT. AIRCRAFT RETURNED TO SERVICE.
